It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-11-2008, 12:24 PM   #1
Senior Member
(female)
 
Join Date: Feb 2008
Location: Nashville, TN, USA
Posts: 108
LilliTN HB User
Steroid shot

I have an inner ear thing going on. Dr. said I have a bulbous of fluid in one ear (eustacian tube). Had something like it over a year ago and it was debilitating (couldn't drive and hard to function... like out of body and dizzy) so I was anxious to stop this before it progressed to what I had a year ago. Anyway, he gave me a steroid shot to lessen inflammation and hopefully allow the ear to drain.

I've read this will make my BS go high. Is this correct? I checked last night a random check before eating and it was higher than my norm at that time and wondered if this is the reason. (I am not on meds, controlling now with diet and exercise). If so, will it go down as the steroid leaves my system (which takes how long?)?

Also other prescribed meds were Singulair and Mucinex D. Singulair didn't mention anything about diabetes though the Mucinex said if diabetic to consult physician.

 
Sponsors Lightbulb
   
Old 07-11-2008, 01:40 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: Canada
Posts: 2,757
Cora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB User
Re: Steroid shot

Steroids can definitely raise your blood sugar and it can last in some folks for a few weeks. Keep an eye on things and call your doc if it gets too bad.

Best of luck.

Cora
__________________
Cora
Dxd T1 1966, 2001 dialysis, 2002 kidney transplant, 2003 insulin pump, 2008 pancreas transplant

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Steroid Shot Question zekat Thyroid Disorders 4 03-13-2009 10:50 PM
How Long Do Steroid Injections Last? TexMom85 Pain Management 3 04-01-2008 03:21 PM
Steroid Injection shawley Back Problems 24 11-05-2006 08:12 AM
? on steroid injections in your back KIMBEE Back Problems 33 10-24-2006 06:25 AM
steroid shot.. side effects? twizliz General Health 2 03-06-2005 11:50 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!